# SDR IPXA11569273

- Difficulty date: September 5, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 340-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN DECK FLOORBOARD HAS MINOR EDGE DAMAGE, BS 340-BS 440 RBL 0 - RBL 23.  FABRICATED REPLACEMENT FLOORBOARD IAW SRM 53-00-05-0I 1 AND EO.
